# SDR DALA2023100308148

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 114,108 hours, 16,908 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 ALT FL 360 INTERMITTENT ALT DISAGREE HORN AND WARNING, R AP ENGAGED . L ALT AROUND 36220 FT , RT ALT 36000 FT. AFTER DESCENT TO FL 330 L ALT CREEPING UP TO 33300 FT WITH RT ALT LEVEL AT 33000 AND STANBY ALT AT 33650 FT . L ALT RESETTLED AT 33200 . CONTINOUS ALT DISAGREE. CORRECTIVE ACCTION: REPLACED LT ADC PER AMM 34-12. (4613175)
